# SDR COMA0010017

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deicer
- Part number: 29570513531
- Condition: Leaking
- Location: Horiz Stab
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HORIZONTAL STABILIZER DE-ICE FAILED.  REPLACED THE LEFT HORIZONTAL STABILIZER DE-ICE BOOT.
